# SDR ASAA1149461

- Difficulty date: March 30, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384421
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER FLOOR LEFT CARGO TRACK IS CORRODED AT BS 787 ABOVE STR 26L.  REMOVED AND REPLACED TRACK SECTION IAW B737 400 SRM 51 40 02.
